MathSciNet Relay Station
MathSciNet bibliographic data
MR1453064 57N10 (57M25)
Kalfagianni, Efstratia Homology spheres with the same finite type invariants of bounded orders. Math. Res. Lett. 4 (1997), no. 2-3, 341–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement